# SDR COMA9710434

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Cut
- Location: Rt Mlg
- Part time: 18,103 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL COULD NOT BE SELECTED TO UP POSITION.  REPAIRED CUT WIRE IN RIGHT HAND MLG WEIGHT ON WHEELS WIRING HARNESS.
